Weak one-basedness

Kestner, Charlotte orcid iconORCID: 0000-0001-8976-2981 (2013) Weak one-basedness. Notre Dame Journal of Formal Logic, 54 (3-4). pp. 435-448.

[thumbnail of __lha-113_pers-J_000506A3_My Documents_weakonebasedness.pdf]

Official URL: http://projecteuclid.org/euclid.ndjfl/1376053772


We study the notion of weak one-basedness introduced in recent work of Berenstein and Vassiliev. Our main results are that this notion characterises linearity in the setting of geometric þ-rank 1 structures and that lovely pairs of weakly one-based geometric þ-rank 1 struc- tures are weakly one-based with respect to þ-independence. We also study geometries arising from infinite dimensional vector spaces over division rings.

Repository Staff Only: item control page